# SDR DXTA2023111010014

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N104QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9555
- Aircraft time: 8,786 hours, 3,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: IN FLIGHT, PASSENGER DOOR AMBER MESSAGE ILLUMINATED ON AND OFF FOR ENTIRE FLIGHT. WE RAN THE QRH. NO PRESSURE SPIKES NOTED.  FOUND INTERMITTENT CONNECTION BETWEEN PINS J AND K ON CONNECTOR P452. FOUND LOOSE SPLICE WIRE DAH0732W-22. REPAIRED SPLICE IN REFERENCE TO SPM 20-12-10. OPS CHECK GOOD AT THIS TIME. MESSAGES CLEARED AND DID NOT RETURN.
